Narrow Results Clear All
Search results for "Reminders"
- Government Resource
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; October 9, 2009.
This alert notifies health care providers of the potential for patient harm if a particular inhalation powder is reconstituted and incorrectly administered.
FDA Public Health Advisory. Silver Spring, MD: US Food and Drug Administration; December 21, 2007.
This Food and Drug Administration public health advisory alerts health care professionals, patients, and their caregivers to the possibility for overdoses of fentanyl in patients using fentanyl skin patches for pain control.
Tools/Toolkit > Government Resource
Huntington Valley, PA: Institute for Safe Medication Practices.
This Web site includes tools to help raise awareness about potential medication errors associated with using certain abbreviations. The tools are made available by Institute for Safe Medication Practices (ISMP) and U.S. Food and Drug Administration (FDA) as part of their national educational effort to eliminate the use of these abbreviations.
FDA public health notification: MRI-caused injuries in patients with implanted neurological stimulators.
Schultz DG. Rockville, MD: Center for Devices and Radiological Health, Food and Drug Administration; May 10, 2005.
In response to reports of injuries in patients with implanted neurological stimulators who underwent magnetic resonance imaging procedures, the Food and Drug Administration suggests related precautions for radiology personnel and physicians.